# SDR CA110208011

- Difficulty date: January 27, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKE-OFF CREW REPORTED SLUGGISH BEHAVIOR ON LT ENGINE AND RH ENGINE TORQUE FLUCTUATION DURING TAKE-OFF ROLL AND ROTATION. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND TROUBLESHOOTING IS ONGOING WITH MANUFACTURER ASSISTANCE.
